# SDR DALA2025052704039

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 15,037 hours, 7,015 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG FWD AND INBOARD EDGES OF FSD ENTRY FLOOR PANEL 222KRF. REMOVED AND REPLACED APD ENTRY FLOOR PANEL 222KRF IAW A220 AMP BD500-A-J53-00-47-13AAA-520A-A AND AMP BD500-A-J53-00-47-12AAA- 720A-2. (LP# 0978241)
